Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 38617, 16 pages
http://dx.doi.org/10.1155/IJMMS/2006/38617

Existence of positive periodic solution of a periodic cooperative model with delays and impulses

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 1 December 2005; Accepted 2 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Bainov and M. Dimitrova, “Oscillation of sub- and superlinear impulsive differential equations with constant delay,” Applicable Analysis, vol. 64, no. 1-2, pp. 57–67, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. Bainov, M. Dimitrova, and A. Dishliev, “Necessary and sufficient conditions for existence of nonoscillatory solutions of impulsive differential equations of second order with retarded argument,” Applicable Analysis, vol. 63, no. 3-4, pp. 287–297, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. S. Chen, Mathematical Models and Methods in Ecology, Science Press, Beijing, 1988.
  4. J. M. Cushing, “Periodic time-dependent predator-prey systems,” SIAM Journal on Applied Mathematics, vol. 32, no. 1, pp. 82–95, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Domoshnitsky and M. Drakhlin, “Nonoscillation of first order impulse differential equations with delay,” Journal of Mathematical Analysis and Applications, vol. 206, no. 1, pp. 254–269, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. E. Gaines and J. L. Mawhin, Coincidence Degree, and Nonlinear Differential Equations, Springer, Berlin, 1977. View at Zentralblatt MATH · View at MathSciNet
  7. K. Gopalsamy and B. G. Zhang, “On delay differential equations with impulses,” Journal of Mathematical Analysis and Applications, vol. 139, no. 1, pp. 110–122, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Li and Y. Kuang, “Periodic solutions of periodic delay Lotka-Volterra equations and systems,” Journal of Mathematical Analysis and Applications, vol. 255, no. 1, pp. 260–280, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Li and Y. Kuang, “Periodic solutions in periodic state-dependent delay equations and population models,” Proceedings of the American Mathematical Society, vol. 130, no. 5, pp. 1345–1353, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. M. May, Stability and Complexity in Model Ecosystems, Princeton University Press, New Jersey, 2001.
  11. G. Zhang and Z. Lu, “On the nonautonomous cooperative system,” Bulletin of Biomathematics, vol. 1, no. 3, pp. 21–27, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet